# SDR WX0A2023062131781

- Difficulty date: June 21, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N210NV
- Make and model: Airbus A320-214
- Aircraft serial: 5540
- Aircraft time: 19,822 hours, 12,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 871679
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

OPERATIONAL TEST OF EPSU BAT CAP TEST AND FOUND FORWARD LEFT (FIN:10WL) BATTERY OF THE EPSU REQUIRED A REMOVAL AND REPLACE. / REMOVED AND REPLACED FORWARD LEFT BATTERY OF THE EMERGENCY POWER SUPPLY UNIT. IAW AMM 33-51-38-000-002-A AND AMM 33-51-38-400-002-A"
